[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.166.74.94. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Letters
July 2011

Response to Case Study on Darkening of a Facial Skin Graft After Latanoprost

Author Affiliations

Author Affiliation: Pinderfields General Hospital, Wakefield, England.

Arch Ophthalmol. 2011;129(7):964-965. doi:10.1001/archophthalmol.2011.158

I read with interest a case study presented in this journal,1 as I had previously been made aware of the particulars by the patient's own physician. It is a now well-documented phenomenon that one of the adverse effects of topical prostaglandin F analogues is that they may cause periocular hyperpigmentation2,3; this case was unusual, as the pigmentation occurred within a juxta-ocular skin graft placed after removal of a malignant melanoma.

First Page Preview View Large
First page PDF preview
First page PDF preview
×